uvamin retad will affect my pregancy ?
By subathradevi.babu • 6 years 2 months ago.

Share this with

×

hai i am 24 weeks preaganant !!
now i am affected by (uti) urinary tract infection
doctor prescribe to to give UVAMIN RETARD
but my question is this antiboitic tablet ll affect my child while at this time ? or any side effect ll come for this tablet ? or if dont continue this tablet again that infetion ll come ? because doctor told ur affected by sevier attack by uti.
pls tell me any one?

Ratings calculated automatically using technology developed at QCRI and MIT.

Click here to learn more.

By drmana• 6 years 2 months ago.
drmana

Only person who can answer that is your doc.

By nikkypk• 6 years 2 months ago.
nikkypk

i am not a doctor, but i tried searching on the net about your medicine and here is the information i got .

http://www.safefetus.com/DrugDetail.asp?DrugId=239&TradeName=Uvamin%20Retard&TradeId=574

by the way, when you are pregnant and if you go for any kind of medical checkup , you should always mention that you are pregnant so that the doctor can prescribe lower risk medicines. Since you are in your 24th week I am guessing that the doctor must have noticed your tummy and prescribed accordingly .

Log in or register to post comments